Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Selection theorems and invariance of Borel pointclasses

Authors: Sreela Bhattacharya and S. M. Srivastava
Journal: Proc. Amer. Math. Soc. 97 (1986), 707-711
MSC: Primary 54C65; Secondary 03E15
MathSciNet review: 845992
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We generalize some known selection theorems and give simple proofs of results on the invariance of Borel pointclasses obtained by Saint-Raymond, Jayne and Rogers, and Kunen and Miller.

References [Enhancements On Off] (What's this?)

  • [1] G. Debs, Selection d'une multi-application a valeurs $ {\mathcal{G}_\delta }$, Acad Roy. Belg. Bull. Cl. Sci 65 (1979), 211-216. MR 559141 (81e:54018)
  • [2] R. Engelking, General topology, PWN, Warsaw, 1977. MR 0500780 (58:18316b)
  • [3] J. E. Jayne and C. A. Rogers, Invariance of Borel classes in metric spaces, Math. Ann. 263 (1983), 323-341. MR 704298 (84g:54048)
  • [4] -, The invariance of absolute Borel classes, Convex analysis and applications, Research Notes in Math., No. 57, Pitman, London, 1982, pp. 118-151. MR 647481 (83g:54052)
  • [5] K. Kunen and A. N. Miller, Borel and projective sets from the point of view of compact sets, Math. Proc. Cambridge Philos. Soc. 94 (1983), 399-409. MR 720790 (85b:03087)
  • [6] K. Kuratowski, Topology, Vol. I, Academic Press, New York, 1966. MR 0217751 (36:840)
  • [7] K. Kuratowski and C. Ryll-Nardzewski, A general theorem on selectors, Bull. Acad. Polon. Sci. Sér. Sci. Math. 13 (1961), 397-403. MR 0188994 (32:6421)
  • [8] E. Michael, A theorem on semi-continuous set-valued functions, Duke Math. J. 26 (1959), 647-651. MR 0109343 (22:229)
  • [9] J. Saint-Raymond, Fonctions Boreliennes sur un quotient, Bull. Soc. Math. France (2) 100 (1976), 141-147. MR 0460578 (57:571)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C65, 03E15

Retrieve articles in all journals with MSC: 54C65, 03E15

Additional Information

Keywords: Set-valued maps, measurable selections, Borel sets
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society